# SDR SWIA201440292

- Difficulty date: December 4, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 37,248 hours, 30,867 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE BIRD STRIKE DAMAGING RT L/E AND LT NOSE AND FUSELAGE DURING LANDING. REPAIRED IAW REO.
